# SDR R61A2020032620453

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 26,724 hours, 18,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: AND101371609
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE CROSSBEAM @ FR 17 HAS CORROSION. REPAIRED FWD FUSELAGE CROSSBEAM IAW SRM 53-00-10 REPAIR 03 REV 42
